MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse platform in complaint was returned to zoll on 05/12/2016 for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.During the preliminary evaluation of the device, the reported complaint could not be reproduced.The customer reported that the device display screen intermittently went blank.When evaluated the screen lit up, all characters were seen, screen indicates correct information at all times.However after 90 minutes of continuous use, the battery bar (what shows the level of the battery) and the speaker indicator merged together (known as a bleed).After the preliminary evaluation of the device, they are unable to reproduce the reported complaint of the screen intermittently going blank.Evaluation not complete.
 
Event or Problem Description
It was reported that during patient use the autopulse platform ((b)(4)) display screen, intermittently went "blank" where nothing was visible.The customer believes that this is related to a previous issue that occurred in (b)(6) 2015.No patient sequelae was reported.No additional information was provided.
 
Additional Manufacturer Narrative
The autopulse platform (s/n (b)(4)) was returned to zoll (b)(4) for evaluation.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with serial number (b)(4).A visual inspection of the system was performed and no physical damages were observed.A review of the archive was performed and no discrepancies were observed.Functional testing was performed on the autopulse platform.The autopulse platform passed initial testing without any fault.However, the lcd bleed (darker pixels were merged and formed together) was observed after approximately 90 minutes of testing.The lcd was faded and displayed "low battery/replace battery" message.The lcd screen was replaced, remedying the lcd screen bleed.Following service, the ui membrane and the system processor board were replaced to eliminate the possibly of the lcd screen bleed reoccurring.The platform passed functional testing.In summary, the customer's reported complaint was confirmed during functional testing.The root cause was determined to be a defective lcd.After replacement of the lcd and all parts identified during functional testing, the platform passed all final functional testing criteria.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key5705050
Report Number3010617000-2016-00383
Device Sequence Number13501618
Product Code DRM
UDI-Device Identifier00849111000611
UDI-Public00849111000611
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/07/2016
Supplement Report FDA Received Date07/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1